'Model-free' stability analysis for discrete - time fuzzy control systems

Research output: Journal Publications and ReviewsRGC 62 - Review of books or of software (or similar publications/items)peer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2355-3592
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Volume3
Publication statusPublished - 1996
Externally publishedYes

Conference

TitleProceedings of the 1996 35th IEEE Conference on Decision and Control. Part 3 (of 4)
CityKobe, Jpn
Period11 - 13 December 1996

Abstract

The Lyapunov-like stability theorems for discrete-time fuzzy control systems are given in this paper. The stability theorems show that if the fuzzy system can be locally stabilized on every local region, under some boundary conditions the fuzzy system can also be globally stabilized. In this stability approach we apply motions of the system instead of difference equation of the system. Thus, the method can be used for both model-free and model-based fuzzy controller designs.